# SDR ASAA2020012431949

- Difficulty date: January 13, 2020
- Submitted: January 25, 2020
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 64,777 hours, 25,981 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ESC BAY AFT BULKHEAD STA. 633 UPPER ANGLE IS CRACKED. GROUNDED - YES. REPAIRED BULKHEAD ANGLE IAW 737 900 SRM 57 10 10 2R 5.
